# SDR SWAA2024042365221

- Difficulty date: March 18, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,527 hours, 31,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312-328 Rbl31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE WEB LOCATED BETWEEN BS 312 AND BS 328; RBL 30.5 AT FWD GALLEY AREA 2024-206332<[01] REPLACED WEB LOCATED BETWEEN BS 312 AND BS 328; RBL 30.5 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG:141A5400; SHEET: 39; REV:-;[02] REPLACED WEB LOCATED BETWEEN BS 312 AND BS 328; RBL 30.5 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG:141A5400; SHEET: 39; REV:-
